# SDR AWXA200700470

- Difficulty date: March 9, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE SKIN CRACKED, BS 989, S17L, WL 280, AT L2 DOOR SURROUND UPPER AFT CORNER FASTENER HOLE.  REPAIRED FUSELAGE SKIN CRACKED, BS 989, S17L, WL 280, AT L2 DOOR SURROUND UPPER AFT CORNER FASTENER HOLE IAW B737-300 SRM 53-00-01 FIGURE 201.
